# SDR CALA2025120311739

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,117 hours, 10,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A82345
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE AFT CARGO FLOOR SUPPORT SHIELD FOUND A GOUGE ON FRAME BS 856, S25R.  PERFORMED A REPAIR TO THE FRAME WEB IAW  ECRA 5360-02064 ,
